hi wounder if anyone can advise
for the last week back and forth to either gp or hospital walk in centres i still have no answers i was getting treated for a rash which is no longer a rash they startes of little red dots on my arm the following day my legs where swollen and red raw my eye swollen around one of my ears now after the forth time being up all night with pain as i have now a contines bruising from both my anckles up both legs over **m inner thighs large bruises on both my arms a black eye and in tramendous pain they only today after a week done my blood preasure which was through the roof i am on blood preasure medication which has been controled for the last 4 years and i had a high temp so i was sent yet again back to my gp who wants me to go have blood tests for ESR , CLOTTIN SCREEN , CRP , GLUCOSE RANDOM , LIVER FUNCTION TEST , FULL BLOOD COUNT , but with it being friday every where is closed now till monday ..... i have been giving steroids and a anti hystemine ... but not by my gp today they dont seem to be working .... not sleeping ... any advice would be gratefully apreciated
thank you .....
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?